Temporarily Relieves Common Cold/Flu Symptoms.
Helps relieve cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing.
Active Ingredients: Acetaminophen (500mg) (Pain Reliever/Fever Reducer), Dextromethorphan HBr (15 mg) (Cough Suppressant), Doxylamine Succinate (6.25 mg) (Antihistamine). Inactive Ingredients: Alcohol, Citric Acid, D&C Yellow 10, FD&C Green 3, FD&C Yellow 6, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Water (Purified), Saccharin Sodium, Sodium Citrate
Take only as recommended - see overdoes warning. Use dose cup or tablespoon (TBSP). Do not exceed 4 doses per 24 hours. Adults and Children 12 years and over. 2 TBSP (30 ml) every 6 hours. Children Under 12 years Ask a doctor. When using other DayQuil or Nyquil products, carefully read each label to insure correct dosing. Other information: each tablespoon contains sodium 18 mg. Store at room temperature.